# SDR AALA201708219010

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 8,444 hours, 3,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE R1 DOOR IS BROKEN AT THE BOTTOM.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY 90W2 IAW MM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
